- have very low blood pressure and heart rate which stays low regardless of the position changes (might go up but not too much)
- you never really feel fully awake or alert
- have absolutely no interest in anything
- can't maintain an upright position sitting or standing for more than a few minutes
- have low emotional range
- are gaining weight
- have absolutely no energy and no "wired" feeling
- have lack of balance/coordination
I'm prescribed Wellbutrin for Depression which is a dopamine and norepinephrine reuptake inhibitor but since I'm not really depressed I tried to stop taking it a few times starting December. After several months of me not taking it my AF got so much worse it's unbelievable. It seems like the vital body functions got so low and messed up that even maintaining normal respiration rate became a problem.
For some reason my body is unable to restore its normal neurotransmitter levels on its own. Especially dopamine and norepinephrine. I gave it ample time but I was getting progressively worse with each passing day. So I started taking Wellbutrin again and I feel so much better after just a few days.
It's a stumulant, so it should be a no-no for AF but it appears that the lack of norepinephrine in the hypothalamus prevents my adrenals from getting the signal to make cortisol. I'm thinking what if the catocholamine neurotransmitter deficiency contributes to my AF? If you don't have enough norepinephrine in the brain you don't make CRH to tell the pituitary to make ACTH which doesn't tell the adrenals to make cortisol. It is not the only cause but could be a contributing factor in my case.
I remember reading Dr.Lam's book and his expression: "the body is flooded in the sea of norepinephrine" - he used this particular phrase so many times that it will be forever ingrained in my brain;)
However I don't get anything like that. I know the problem is my adrenals because my BP was 60/40 and I was extremely exhausted even when I was taking stimulants in high amounts. But it looks like I have more than one problem going on now and I might need to stay on some meds after all.